# SDR SWAA2019110138456

- Difficulty date: October 18, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB CRACKED ON INTERNAL STRUCTURE AREA LOCATION RIB 123.85, 19" AT LEADING EDGE.      / REPAIRED RIB IAW SRM.
